# SDR DALA2023070405370

- Difficulty date: July 3, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL STA 636 X=0 CEILING AREA, FWD CARGO. SUMMARY OF NRC 00507: INTERCOSTAL STA 636 X=0 CEILING AREA WAS REPAIRED PER B717 SRM 51-70-11-2R PROCEDURE 1. (LP #2847519)
